question-icon

What causes headache, fever and stomach pain after taking Noworm syrup?

default
Posted on Tue, 11 Apr 2017
Question: I gave entire bottle 10 ml of noworm syrup to my 5.5 years kid. After 5_6 hours he started complaining of headache, mild fever, stomach ache and also 2 vomits. with a lil watery motions
M worried was that an over dose from my side or these side effects are normal. I usually give Zentil every 6 months to ensure no worms but first time now I gave noworm. pls advice if I need to visit a doctor
doctor
Answered by Dr. Raju A.T (1 hour later)
Brief Answer:
Could be side effects

Detailed Answer:
Hi,

Thanks for your query.

Noworm and Zentel both contain the same medication.

I suspect the side effects could be due to other factor like the expiry date, additives or preservatives in the preparation or the medication as such.

Need not worry, this is not serious and do not cause any future complications.

Next time do give Zentel instead of Norworm.

Hope, I answered your query.

Wish you good health.

Regards,


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4433 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes headache, fever and stomach pain after taking Noworm syrup?

Brief Answer: Could be side effects Detailed Answer: Hi, Thanks for your query. Noworm and Zentel both contain the same medication. I suspect the side effects could be due to other factor like the expiry date, additives or preservatives in the preparation or the medication as such. Need not worry, this is not serious and do not cause any future complications. Next time do give Zentel instead of Norworm. Hope, I answered your query. Wish you good health. Regards,